# SDR DXTA2015110606118

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 8,219 hours, 5,434 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 691860411
- Part serial: 0300
- Condition: Failed
- Location: Mlg
- Part time: 8,219 hours, 5,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, ENCOUNTERED A LOUD CONTINUOUS BANGING NOISE ALONG WITH SEVERE VIBRATIONS.  RED GEAR UNLOCK LIGHT REMAINED ON UNTIL THUMPING STOPPED.  PROBLEM APPEARED TO BE COMING FROM THE NOSE WHEEL.  DECLARED AN EMERGENCY & LANDED UNEVENTFULLY.   INSPECTED LANDING GEAR WIRING & SWITCHES.  FOUND RT UPLOCK SWITCH OUT OF ADJUSTMENT.  RIGGED IAW MM 32-60-00.  PERFORMED INDICATOR CHECK TEST IN CDMS DATA DID NOT AGREE WITH ANNUNCIATOR LIGHTS ON PCB NF205.  INSTALLED NEW LANDING GEAR PCB NF205.  CYCLED GEAR NUMEROUS TIMES IAW MM 24-60-10 & 32-00-00.  NO DEFECTS NOTED.
